# SDR REXA2013012700081

- Difficulty date: January 24, 2013
- Submitted: January 27, 2013
- Operation: Air carrier
- Aircraft: N827AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8027
- Aircraft time: 18,043 hours, 15,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 510AB LANDING ON LEFT WING LOWER SKIN IS CHAFED AND PITTED AT WS 12.245.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030.
